# SDR EE4Y2022111616625

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 47,949 hours, 34,968 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 59
- Part time: 47,949 hours, 34,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER ALLEGIANT TASK 534107-01-1-001 A PROFILE WITH CORROSION AT FR59 WAS FOUND. DURING PROFILE REPLACEMENT ADDITIONAL HEAVY CORROSION WAS FOUND ON HOLES AR FR59 INNER FLANGE ANCHOR NUT AREAS RH SIDE BETWEEN STRG 38RH AND STRG 42RH, DUE TO THERE IS NOT DATA APPROVED TO REPAIR THE MENTIONED DAMAGE, DETAILS WERE SUBMMITED TO AIRBUS REQUESTING PERMANENT REPAIR INSTRUCTIONS UNDER AIRBUS DOSSIER 70558716 AND COOPESA EO COO-EO-2022-16540-R00 JOB A1M142 ITEM 1-58
